# SDR USAA2013080200019

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 43,597 hours, 17,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED ROW 4 RT EMERGENCY LIGHT LENS (CLEAR) MISSING.  MX REPLACED 4 RT EMERGENCY LIGHT LENS.
